# SDR AALA201712059057

- Difficulty date: December 2, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 51,238 hours, 21,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT FORWARD CABIN L1 JUMPSEAT IS INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.  OPERATIONAL CHECK GOOD.
